Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 433, NWS Atlanta, GA

October 11, 2020Cherokee County, Georgia

NWS Atlanta, GA issued this river flood warning at Oct 11, 2020, 4:34 AM EDT for Cherokee County, Georgia. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Oct 11, 2020, 4:34 AM EDT (08:34 UTC)
Expired
Oct 11, 2020, 4:45 PM EDT
In force
12 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Cherokee County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little River at GA 5 near Woodstock (WODG1). The gauge peaked at 12.23 ft at Oct 11, 2020, 7:00 AM EDT.

actionminormoderate05101510/1110/12
Action stage
9 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02392780, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

705 
WGUS42 KFFC 110834
FLWFFC

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
434 AM EDT Sun Oct 11 2020

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Little River near Woodstock affecting Cherokee County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC057-112045-
/O.NEW.KFFC.FL.W.0433.201011T0834Z-000000T0000Z/
/WODG1.1.ER.201011T0741Z.201011T0815Z.000000T0000Z.NO/
434 AM EDT Sun Oct 11 2020

The National Weather Service in Peachtree City has issued a

* Flood Warning for
  the Little River near Woodstock.
* From early this morning until further notice.
* At 4:15 AM EDT Sunday the stage was 11.4 feet.
* Flood stage is 11 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 11 feet, Flood stage is reached. Minor flooding will 
  occur in the woodlands and fields upstream and downstream from the 
  gage at Old Georgia Highway 5. A public boat ramp just downstream 
  and on the right bank from the bridge will be under one foot of 
  water. Low lying areas of the South Cherokee Recreation Park and 
  the soccer fields off Druw Cameron Drive will begin to flood.


&&

LAT...LON 3415 8438 3410 8434 3407 8448 3414 8461
      3418 8456 3414 8447

$$
2 follow-up statements
439 
WGUS82 KFFC 111522
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1122 AM EDT Sun Oct 11 2020

...The Flood Warning is extended for the following rivers in 
Georgia...

  Yellow River near East Lithonia affecting DeKalb and Rockdale 
  Counties.

...The Flood Warning continues for the following rivers in Georgia...

  Little River near Woodstock affecting Cherokee County.

  Chattahoochee River near Morgan Falls Dam TW affecting Fulton and 
  Cobb Counties.

  Line Creek near Senoia affecting Coweta, Fayette and Spalding 
  Counties.

  South River near Snapfinger affecting DeKalb County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.


GAC089-247-120330-
/O.EXT.KFFC.FL.W.0435.000000T0000Z-201012T2230Z/
/YLOG1.1.ER.201011T1528Z.201012T0600Z.201012T1630Z.UU/
1122 AM EDT Sun Oct 11 2020

...The Flood Warning is now in effect until Monday evening...

The Flood Warning continues for
  the Yellow River near East Lithonia.
* Until Monday evening.
* At 11:01 AM EDT Sunday the stage was 12.8 feet and rising.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this morning to a crest of 16.7 feet just after midnight tonight. 
  It will then fall below flood stage early Monday afternoon.
* Impact...At 17.0 feet, Moderate flooding begins. Significant 
  flooding expands into the woodlands and fields near the river 
  upstream and downstream from the gage on Pleasant Hill Road. In 
  Dekalb County...some flooding of backyards of homes occurs on 
  Harmony Hills Drive and Court. Johnson Creek flowing under Union 
  Grove Road into the river continues to back up.  In Rockdale 
  County...some flooding of yards begins in the Lake Capri 
  subdivision.


&&

LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403

$$

GAC077-113-255-120330-
/O.CON.KFFC.FL.W.0436.000000T0000Z-000000T0000Z/
/LING1.1.ER.201011T1019Z.201011T1501Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Line Creek near Senoia.
* Until further notice.
* At 11:01 AM EDT Sunday the stage was 11.1 feet and rising.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10.0 feet, Minor flooding of the natural flood plain 
  begins which primarily affects agricultural and wooded areas. A 
  small dirt utility access road near the Georgia Highway 85 bridge 
  goes underwater.


&&

LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455

$$

GAC057-120330-
/O.CON.KFFC.FL.W.0433.000000T0000Z-000000T0000Z/
/WODG1.1.ER.201011T0741Z.201011T1100Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Little River near Woodstock.
* Until further notice.
* At 10:15 AM EDT Sunday the stage was 11.8 feet falling.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 11.0 feet, Flood stage is reached. Minor flooding will 
  occur in the woodlands and fields upstream and downstream from the 
  gage at Old Georgia Highway 5. A public boat ramp just downstream 
  and on the right bank from the bridge will be under one foot of 
  water. Low lying areas of the South Cherokee Recreation Park and 
  the soccer fields off Druw Cameron Drive will begin to flood.


&&

LAT...LON 3415 8438 3410 8434 3407 8448 3414 8461
      3418 8456 3414 8447

$$

GAC089-120330-
/O.CON.KFFC.FL.W.0432.000000T0000Z-000000T0000Z/
/SFMG1.1.ER.201011T0634Z.201011T1146Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the South River near Snapfinger.
* Until further notice.
* At 11:02 AM EDT Sunday the stage was 15.8 feet and falling.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 15.0 feet, Minor flooding continues to expand further 
  into the woodlands along the river upstream and downstream from 
  the gage on Flakes Mill Road. Large portions of the Chapel Park 
  west of the gage will be under 2 to 3 feet of water.


&&

LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419

$$

GAC067-121-120330-
/O.CON.KFFC.FL.W.0430.000000T0000Z-000000T0000Z/
/MGFG1.2.ER.201011T0622Z.201011T1231Z.000000T0000Z.NO/
1122 AM EDT Sun Oct 11 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Chattahoochee River near Morgan Falls Dam TW.
* Until further notice.
* At 11:01 AM EDT Sunday the stage was 823.5 feet.
* Flood stage is 821.0 feet.
* Moderate flooding is occurring.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3398 8441 3396 8435 3391 8440 3393 8447

$$
635 
WGUS82 KFFC 112045
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
445 PM EDT Sun Oct 11 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Little River near Woodstock affecting Cherokee County.

GAC057-112145-
/O.CAN.KFFC.FL.W.0433.000000T0000Z-201011T2045Z/
/WODG1.1.ER.700119T1306Z.700119T1306Z.700119T1307Z.NO/
445 PM EDT Sun Oct 11 2020

...The Flood Warning for the Little River near Woodstock has been 
cancelled...

The Flood Warning is cancelled for
  the Little River near Woodstock.
* At 4:15 PM EDT Sunday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Forecast...No forecast is available for this location.


&&

LAT...LON 3415 8438 3410 8434 3407 8448 3414 8461
      3418 8456 3414 8447

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 11, 4:08 AM EDT, 26 minutes earlier.

Area forecast discussion, Oct 11, 4:08 AM EDT, 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
408 AM EDT Sun Oct 11 2020

.SHORT TERM /Today through Monday/...
Abundant moisture from the remnants of Delta will continue to stream
over the southern Appalachians and surrounding areas through the
weekend. Short term models have a good handle on the remnants of
Delta with satellite and radar loops showing Delta spinning across
portion of northern Alabama and short term models show the upper
level wave opening through the day as it lifts into the Tennessee
valley by this evening and into the Carolinas by tomorrow morning.
The surface low also weakens as it shifts over the Carolinas by
tomorrow evening. HI-RES models continue to show off and on
showers as the weakened rain bands move across the area today.
Likely POPs through this afternoon across much of north and
portions of Central Georgia will give way to Chance to slight
chance with much of the rain tapering off shortly after midnight.
Additional rainfall totals for today will mainly be in the one-
half inch to near an inch in the northeast mountains with locally
higher values possible. With these updated rainfall totals will
cancel the Flash Flood Watch, although Flash Flood Warnings [see
FFWFFC for more information] and an Areal Flood Warning [see
FLWFFC for more information] remaining in effect through mid
morning. Stayed close to guidance temperatures with near normal
high today giving way to above normal lows and afternoon highs
tomorrow.

Atwell

.LONG TERM /Monday Night through Saturday/...
Drier air will move into the area with a cold front expected to
move across the forecast area on Tuesday. Drier high pressure
will settle in behind the front through Thursday, with another
cold front approaching from the northwest early Friday. There are
some discrepancies noted in the timing and amount of moisture
associated with the next system, so have kept POPs mainly across
north Georgia and in the low chance category. Guidance
temperatures showing warmer than normal temperatures through the
work week with a cooling trend by Friday through the weekend.
Temperatures are expected to be at least 10 degrees cooler than
normal through the weekend.

Atwell

&&

.PREV DISCUSSION... /Issued 150 AM EDT Sun Oct 11 2020/

AVIATION...
06Z Update...
IFR/MVFR conditions will persist across TAF sites through the
period with slow improvement to MVFR after 14Z at all TAF sites.
KCSG/KMCN could see VFR for after 20Z before CIGs deteriorate to
MVFR once again after 02Z. Southeast winds initially at 5-10kts
will shift to southwest at 5-10kts between 17-19z. On and off
convection will continue through the TAF periods.

//ATL Confidence...
06Z Update...
Medium confidence all elements.
Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          77  66  80  63 /  70  40   5   0
Atlanta         74  66  79  63 /  70  20  10   0
Blairsville     70  62  75  57 /  80  40  10   5
Cartersville    74  66  80  61 /  80  30  10   0
Columbus        78  67  83  66 /  60  20   5   0
Gainesville     73  65  78  63 /  80  40  10   0
Macon           81  66  83  64 /  50  20   5   0
Rome            76  66  81  60 /  80  20  10   5
Peachtree City  74  65  80  63 /  70  20  10   0
Vidalia         85  70  83  66 /  30  30  10   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Atwell
LONG TERM....Atwell
AVIATION...Atwell
Hazardous weather outlook, Oct 10, 11:38 PM EDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1138 PM EDT Sat Oct 10 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1138 PM EDT Sat Oct 10 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

...A FLASH FLOOD WATCH WILL BE IN EFFECT FROM 5 PM EDT THROUGH 12
AM MONDAY FOR PORTIONS OF NORTH EAST AND NORTH CENTRAL GEORGIA...

The remnants of Delta will continue to move across the southeast
states overnight, brining locally heavy rainfall and a few
thunderstorms to the outlook area. Rainfall will be heavy at
times, especially across north central and northeast portions of
Georgia. A Flash Flood Watch remains in effect for this area. An
additional one to two inches of rainfall will be likely within
the watch area. Locally higher amounts will be possible.

Isolated thunderstorms will be possible, with lightning being the
main hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated thunderstorms and periods of heavy rainfall will continue
across north and central Georgia Sunday as the remnants of
Hurricane Delta continue to move by the area. Isolated flooding
and flash flooding will be possible, especially across
northeastern Georgia, where the heaviest rainfall is currently
forecast to occur. A Flash Flood Watch will be in effect until
midnight Sunday Night for portions of far north and northeast
Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Local storm report, Oct 10, 10:41 PM EDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1041 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TORNADO          2 SSE PLEASANT HILL     33.91N  84.10W
10/10/2020                   GWINNETT           GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG THE 3500TH BLOCK OF
            LAWRENCEVILLE HWY.

&&

EVENT NUMBER FFC2001237

TV
Local storm report, Oct 10, 10:42 PM EDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND DMG     2 SSE PLEASANT HILL     33.91N  84.10W
10/10/2020                   GWINNETT           GA   EMERGENCY MNGR

            MULTIPLE TREES DOWN ALONG THE 3500TH BLOCK OF
            LAWRENCEVILLE HWY.

&&

CORRECTED EVENT

EVENT NUMBER FFC2001237

TV
Local storm report, Oct 10, 10:56 PM EDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1056 PM EDT SAT OCT 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND DMG     1 WNW SNELLVILLE        33.86N  84.03W
10/10/2020                   GWINNETT           GA   EMERGENCY MNGR

            TREES DOWN NEAR CRESCENT DRIVE AND TANGLEWOOD DRIVE.

&&

EVENT NUMBER FFC2001238

TV
Special weather statement, Oct 11, 12:47 AM EDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1247 AM EDT Sun Oct 11 2020

GAZ016-110545-
White GA-
1247 AM EDT Sun Oct 11 2020

...SIGNIFICANT WEATHER ADVISORY FOR WHITE COUNTY UNTIL 145 AM EDT...

At 1246 AM EDT...very heavy rain continued across the county. Rivers
and creeks will rise to near bankfull. Do not drive on roads and be
prepared for possible flash flood warnings.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary flooding especially in
           poor drainage areas.

Some locations in the path of this storm include
Cleveland, Helen, Unicoi State Park, Robertstown, Anna Ruby Falls,
Leaf, Mossy Creek, Smithgall Woods Conservation Are, Sautee and
Qualatchee Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3476 8363 3473 8362 3472 8364 3469 8364
      3466 8366 3462 8364 3460 8364 3457 8363
      3450 8368 3450 8378 3452 8378 3450 8379
      3450 8384 3452 8384 3453 8383 3456 8386
      3474 8378 3480 8368
TIME...MOT...LOC 0446Z 210DEG 27KT 3460 8377

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 8:00 PM EDTSpecial Weather StatementFFCFulton30 min
Oct 10, 8:06 PM EDTTornado WarningFFCDeKalb24 min
Oct 10, 8:33 PM EDTTornado WarningFFCDeKalb, Gwinnett27 min
Oct 10, 8:36 PM EDTSpecial Weather StatementFFCRockdale24 min
Oct 10, 8:55 PM EDTFlash Flood WarningFFCClayton, Cobb, DeKalb, Fulton6 hr
Oct 10, 8:59 PM EDTSpecial Weather StatementFFCClayton31 min
Oct 10, 9:32 PM EDTRiver Flood WarningFFCDeKalb7 hr
Oct 10, 9:44 PM EDTRiver Flood WarningFFCFulton4 hr
Oct 10, 9:46 PM EDTSpecial Weather StatementFFCBarrow29 min
Oct 10, 9:53 PM EDTSpecial Weather StatementFFCClayton37 min
Oct 10, 10:03 PM EDTFlash Flood WarningFFCClayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more6 hr
Oct 10, 10:05 PM EDTRiver Flood WarningFFCCobb6 hr
Oct 10, 10:08 PM EDTRiver Flood WarningFFCDeKalb21 days
Oct 10, 10:12 PM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Oct 10, 10:13 PM EDTRiver Flood WarningFFCDeKalb, Fulton32 hr
Oct 10, 10:15 PM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 10, 10:18 PM EDTRiver Flood WarningFFCFulton, Gwinnett12 hr
Oct 10, 10:23 PM EDTRiver Flood WarningFFCForsyth, Fulton50 hr
Oct 10, 10:25 PM EDTRiver Flood WarningFFCFulton60 min
Oct 10, 10:28 PM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Oct 10, 10:36 PM EDTFlash Flood WarningFFCBanks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more6 hr
Oct 10, 10:43 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 10:54 PM EDTRiver Flood WarningFFCDeKalb, Fulton4 hr
Oct 10, 10:56 PM EDTRiver Flood WarningFFCCobb, Fulton28 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCCobb, Fulton24 hr
Oct 10, 10:58 PM EDTRiver Flood WarningFFCDeKalb3 hr
Oct 10, 11:01 PM EDTRiver Flood WarningFFCFulton20 hr
Oct 10, 11:06 PM EDTRiver Flood WarningFFCDeKalb2 hr
Oct 10, 11:12 PM EDTRiver Flood WarningFFCCobb, Fulton26 hr
Oct 10, 11:23 PM EDTRiver Flood WarningFFCForsyth5 hr
Oct 10, 11:26 PM EDTRiver Flood WarningFFCGwinnett23 hr
Oct 10, 11:31 PM EDTRiver Flood WarningFFCCarroll, Coweta, Heard45 hr
Oct 10, 11:39 PM EDTRiver Flood WarningFFCGwinnett3 hr
Oct 10, 11:40 PM EDTRiver Flood WarningFFCGwinnett4 hr
Oct 11, 12:03 AM EDTRiver Flood WarningFFCGwinnett21 days
Oct 11, 12:16 AM EDTRiver Flood WarningFFCFulton, Gwinnett25 hr
Oct 11, 12:19 AM EDTRiver Flood WarningFFCFulton16 hr
Oct 11, 12:20 AM EDTRiver Flood WarningFFCForsyth20 hr
Oct 11, 12:22 AM EDTRiver Flood WarningFFCDawson, Forsyth15 hr
Oct 11, 12:23 AM EDTRiver Flood WarningFFCDeKalb4 hr
Oct 11, 12:47 AM EDTSpecial Weather StatementFFCWhite58 min
Oct 11, 1:05 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 1:25 AM EDTRiver Flood WarningFFCCobb116 min
Oct 11, 1:41 AM EDTRiver Flood WarningFFCDawson9 hr
Oct 11, 1:51 AM EDTFlash Flood WarningFFCWhite6 hr
Oct 11, 2:01 AM EDTRiver Flood WarningFFCCoweta24 min
Oct 11, 2:06 AM EDTRiver Flood WarningFFCHall, White21 days
Oct 11, 2:19 AM EDTRiver Flood WarningFFCFulton21 days
Oct 11, 2:22 AM EDTRiver Flood WarningFFCGwinnett, Walton21 days
Oct 11, 2:53 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Oct 11, 2:57 AM EDTRiver Flood WarningFFCDeKalb, Fulton2 hr
Oct 11, 3:01 AM EDTRiver Flood WarningFFCDeKalb12 hr
Oct 11, 3:07 AM EDTAreal Flood WarningFFCBanks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more3 hr
Oct 11, 4:37 AM EDTRiver Flood WarningFFCDeKalb21 days
Oct 11, 6:42 AM EDTRiver Flood WarningFFCDeKalb, Rockdale30 hr
Oct 11, 7:03 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding18 hr
Oct 11, 11:25 AM EDTRiver Flood WarningFFCCobb10 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCClayton, Fayette, Spalding18 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCCherokee14 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCDeKalb, Rockdale2 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCBarrow, Jackson15 hr
Oct 11, 3:10 PM EDTRiver Flood WarningFFCNewton, Rockdale33 hr
Oct 11, 7:07 PM EDTRiver Flood WarningFFCFayette, Spalding39 hr
Oct 11, 7:12 PM EDTRiver Flood WarningFFCFulton18 hr
Oct 11, 7:29 PM EDTRiver Flood WarningFFCDeKalb, Gwinnett8 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.